# SDR CALA2021092201654

- Difficulty date: September 21, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 98,495 hours, 13,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NA
- Condition: Inoperative
- Location: Na
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY BATTERY PACK INOP LOCATED ABOVE 3L DOOR REMOVED AND REPLACED EMERGENCY BATTERY PACK LOCATED ABOVE 3L DOOR REF B777 AMM 33-51-06 REV 92A OPPS CHECK GOOD
